| Catalog Number |
5450850003 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter. product return status: 1 device was received.Evaluation status: 1 device evaluation is in progress.Additional information: 1 device is labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a black substance in the packaging.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 1event was previously reported during the reporting quarter; however: - 1 event was reported in error.- 0 total events were reported for this catalog number/device code combination for the reporting quarter.
Event or Problem Description
This report summarizes 0 malfunction event in which the device had a black substance in the packaging.0 event had no patient involvement; no patient impact.